# SDR CALA9900663

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Row 32
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING ON SEATS 11, 32, AND 34 WERE FOUND INOPERATIVE.  THE MODULE AT SEAT 11 WAS TIGHTENED.  THE CONNECTOR AT ROW 34 WAS RECONNECTED.  THE LIGHT FIXTURE AT ROW 32 WAS REMOVED AND REPLACED.  OPERATION OF THE EMERGENCY PATH LIGHTING CHECKED GOOD.
